# SDR AALA202105102661

- Difficulty date: May 9, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 17,907 hours, 6,799 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Migrated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MIGRATED PASSENGER CREW DOOR 841 UPPER HINGE ASSEMBLY AT FORWARD GALLEY AREA. REPLACED PASSENGER CREW DOOR 841 UPPER HINGE ASSEMBLY IAW AMM 52-11-31-400-002-A.
